MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 5095 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 5095 SURGICAL TABLE
Model Number 5095 Surigical Table
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee had grabbed a headrest for the 5095 surgical table from their storage area and while transporting the headrest the employee's fingers were pinched.The employee received x-rays and ice was applied.
 
Additional Manufacturer Narrative
A steris account manager stated that the employee's fingers were pinched between the headrest back siderail and the hydraulic head piece.The steris account manager discussed the reported event with user facility personnel and stated that the employee subject of the reported event panicked when her fingers got pinched and would not allow anyone to touch it in order to release the pressure being applied.No issues were noted with the function or operation of the headrest.The 5095 surgical table operator manual states in the introduction, "important: read this entire manual before attempting to install or operate your surgical table.Ensure all appropriate personnel understand the contents of this manual.Safety precautions and pinch points to be observed when operating and servicing the equipment are included in this manual.Do not operate or service the equipment until you have become familiar with this information." no additional issues have been reported.

Brand Name
5095 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15254624
Report Number1043572-2022-00055
Device Sequence Number6672702
Product Code FQO
UDI-Device Identifier00724995195649
UDI-Public00724995195649
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5095 Surigical Table
Device Catalogue NumberST015211002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Initial Report FDA Received Date08/18/2022
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown